# SDR DALA2023010400034

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 68,244 hours, 9,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 ROW 35JH EEPLS LIGHT INOP. CORRECTIVE ACTION: FOUND PLUG BETWEEN SEAT AND WALL DAMAGED. REMOVED AND REPLACED CONNECTOR PLUG REF A330 AMM 33-51. OPS TEST NORMAL. (2563854)
